sexologist-icon
Yasmin Side effects
Hi, Due to intake of ipill, it has led to hormonal imbalance and spotting instead of usual menstrual cycle. The doctor prescribed me Yasmin. Reading about the side effects has got me a little worried to consume the same. Can i wait for hormonal balancing and getting my periods back without having the pill? Is taking a Yasmin a must to restore hormonal balance?
111 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Venkat Raghav
General Physician Bangalore
Hello, If your taking these pills for one time to have regular period don't worry about side effects . There is no medicine without side effect and minimal side effect is manageable.But you will get regular periods even if you don't take tab . So it depends on you ,if you want regular period next month take pills ,if you are ready to wait leave it.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.